RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 6  


On partially saturated formations of finite groups
A. Ballester-Bolinches, C. Calvo, L. A. Shemetkov
3
Refinement of the Dirichlet–Jordan and Young's theorems on Fourier series of functions of bounded variation
A. S. Belov, S. A. Telyakovskii
25
Dirichlet series with real coefficients that are unbounded on the positive half-axis
A. M. Gaisin
41
Convergence in gradient systems with branching of equilibria
V. A. Galaktionov, S. I. Pokhozhaev, A. E. Shishkov
65
Integro-differential equation of non-local wave interaction
N. B. Engibaryan, A. Kh. Khachatryan
89
Trace formulae for a class of Jacobi operators
S. P. Suetin
107
Calculation of the variance in a problem in the theory of continued fractions
A. V. Ustinov
139
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019